RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
GBX3100S19 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of ventilator inoperative is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.A field action was initiated with (b)(4), and consisted of a field safety notice.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, b034256866133c review confirms that the device met the final acceptance criteria and was released for final distribution.
Event or Problem Description
A bipap a40 pro device was returned to a third-party service center.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.There is no allegation of serious or permanent harm or injury.The device was not documented to be in patient use.During the evaluation of the device, the service technician observed a ventilator inoperative error code e206 (pic processor or associated circuitry failure).The device evaluation does not identify any specific component malfunction that would need to be replaced to resolve the ventilator inoperative condition.The device had been rendered inoperable and disposed of; therefore, no additional repair information was provided.